# SDR SCNA00030

- Difficulty date: April 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 51,155 hours, 23,874 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26011825
- Part serial: 4618
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT LAX, THE NUMBER FOUR BRAKE LOCKED UP AND BLEW THE NUMBER FOUR TIRE.  THE NUMBER FOUR BRAKE AND TIRE WERE REMOVED AND REPLACED.  THE NUMBER THREE MAIN LANDING GEAR WHEEL WAS REMOVED AND REPLACED AS A RESULT OF THE EXCESS LOSS OF TIRE PRESSURE ON THE NUMBER FOUR TIRE.  THE BRAKE WAS REMOVED AND REPAIRED IAW MM 324501.  THE MAIN LANDING GEAR TIRES WERE REMOVED AND REPLACED IAW 324132.
